<  Back to the Polytechnique Montréal portal

Models and bounds for two-dimensional level packing problems

Andrea Lodi, Silvano Martello and Daniele Vigo

Article (2004)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/24828/
Journal Title: Journal of Combinatorial Optimization (vol. 8, no. 3)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/b:joco.0000038915.62826.79
Official URL: https://doi.org/10.1023/b%3ajoco.0000038915.62826....
Date Deposited: 18 Apr 2023 15:19
Last Modified: 05 Apr 2024 11:10
Cite in APA 7: Lodi, A., Martello, S., & Vigo, D. (2004). Models and bounds for two-dimensional level packing problems. Journal of Combinatorial Optimization, 8(3), 363-379. https://doi.org/10.1023/b%3ajoco.0000038915.62826.79



Repository Staff Only

View Item View Item